hey .. so i have been on the pill for a month.. and last night was my first night to start a new cycle.. i took the pill at 10:00 pm as usual and everything was fine. This morning I woke up and started to feel really weak... eventually i started gagging and vomited.. only it wasn't really vomit - it seemed to only be saliva as it was clear and colourless and didn't seem to have any odour coming from it.. i don't know if this was caused by starting a new cycle but that seems unlikely.. i was just wondering if this would tamper with the effectiveness of my pills this month! Thanks for all your help..
Posts: 49 | From: Canada | Registered: Jun 2006
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.